My daughter, of age 24 years, has symptoms of headaches and dizziness. She was prescribed tablets Z-pack and Prednisone. She was not feeling better, so she went back, and the doctor said that her ears were red and she had pus pockets in her throat. He prescribed tablets Augmentin and Zyrtec. She just finished her course for ten days. I would like an opinion on her situation. Please help.
Welcome to icliniq.com.
I understand your concern.
This could be a case of vestibular migraine as there are headaches associated with dizziness. Some major inciting factor always triggers migraines. This major factor has to be identified and avoided as much as possible. Please try to see the different things she's getting exposed to throughout the day.
The most common causes of migraine headaches are:
1) Extensive exposure to screen.
2) Inappropriate timing of meals.
3) Exposure to sunlight or loud sounds.
4) Multiple nutritional deficiencies.
5) Acid reflux.
6) Long-term drug intake (medications).
7) Visual acuity disturbances.
I have enlisted very few most common factors, but it is challenging for me to determine the cause in your case without medical history and physical examination.
I suggest Labyrinthine derivatives and antimigraine drugs for the time being. I do not suggest the long-term consumption of any particular drug as they have their side effects. After following all the instructions, if there is no relief. I would also suggest an MRI (Magnetic resonance imaging) to rule out any other neurological cause of the migraine and dizziness. If tinnitus is associated with hearing loss, I suggest pure tone audiometry. Consult an ENT (ear, nose, and throat) specialist in person for further queries.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read fullMy migraine has been getting worse of late. What should I do?
Do you feel like the throbbing or pulsating sensation in your ear becomes worse with the headaches or it is present even with no migraine ... I would also like you to explain your headache in a bit of detail ... Read full
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now